delete

Avatar for littleroses
iVillage Member
Registered: 03-28-2003
delete
14
Wed, 12-22-2010 - 12:51am

Pages

iVillage Member
Registered: 02-02-2009
Wed, 01-26-2011 - 2:54pm
Hi Littleroses, thanks for replying to my pp with this info. I went to the site and printed off the info, and am having my sons' doctor review it. I hope to try these BCAA's for him to see if they give any relief.

If you don't mind my asking, what med is your daughter on for anxiety? Brennan seems to be on edge as well, often yelling answers to questions and easily upset. He's having a tough time at school, can't seem to focus and bringing more homework home that he didn't get done during class.
We are seeing the doc Friday and wondered about trying an evening med. He used to do Seroquel, then we stopped it for a time, but when we tried to start it again it made matters worse. He takes Vyvanse for ADHD daytime, but no night meds. We may up the dose or change, as it doesn't seem to be working properly.

On a side note, when your daughter started changes of puberty did she get incredibly stinky feet just starting out of the blue? We are dealing with that now and wondering what the cause is...

Ann
Avatar for littleroses
iVillage Member
Registered: 03-28-2003
In reply to: littleroses
Wed, 01-26-2011 - 4:51pm
Avatar for littleroses
iVillage Member
Registered: 03-28-2003
In reply to: littleroses
Wed, 01-26-2011 - 5:03pm

.

iVillage Member
Registered: 05-05-2003
Thu, 01-27-2011 - 1:01pm
Thank you for posting this!

Pages